# SDR IPXA2019062443666

- Difficulty date: May 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: NYB675413
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT UNDER WING CANTED PANEL CAP IS CRACKED AT STA. 1236.8 AND Z=-100.REPAIRED CRACKED LEFT UNDER WING CANTED PANEL CAP AT STA. 1236.8 AND Z=-100 IAW UPS EO MD11-5310-72700-A. (MAJOR)
